# SDR RAIA950222

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120102
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 12,086 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BHM - FLT 7461 - BOTH CAPTAINS AND FIRST OFFICERS EFIS SCREENS WENT BLANK.  MAINTENANCE RE-INITIALIZED AHRS COMPUTER.  SYSTEM TEST REVEALED NORMAL OPERATION.  (Z)
